# SDR HALA0600421

- Difficulty date: May 17, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 76,458 hours, 14,757 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 SLAT LOWER SKIN DISBONDED O/B END T/E.  REPAIRED NR 11 SLAT DISBOND ON LWR SKIN O/B END T/E PER SRM 51-70-10-2R-0.
